| Model Number |
HT70M-JP-NA |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
| Date of Event |
02/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a patient information and section e initial reporter cannot be provided due to japanese privacy regulations.Section e.Japan medtronic personnel reported event to manufacturer on behalf of the customer.H3: medtronic has not received the suspect device/component from the customer for evaluation nor has the device been evaluated by the medtronic service engineer.The device evaluation is to be performed by a 3rd party service provider, tokibo (tkb).No findings have been reported to medtronic.A review of the ventilator logs confirm a loss of ventilation on (b)(6) 2025 at approx.11:24.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that while in use on a patient, the ht70 ventilator was continuously generating a shutdown alarm, the screen displayed a system error, appeared that no air was being and the patient's oxygen (o2) saturation dropped.There was no patient injury.
Additional Manufacturer Narrative
Section g6 evaluation codes were updated due to 3rd party repair received method code (annex b) add additional code result code (annex c) remove c20 and add c13 conclusion code (annex d) remove d15 and add d02 component code (annex g) remove g07003 and add g02005 h3: it was reported that while in use on a patient, the ht70 ventilator was continuously generating a shutdown alarm, and then the screen displayed a system error indicating that no air was being supplied.A review of the ventilator logs confirms a loss of ventilation.The ventilator was not made available to medtronic for evaluation.The third-party service personnel (tokibo) evaluated the unit and was unable to replicate the reported issue but recommended, as a precaution, to replace the single board computer (sbc) board.The cause of the event could not be determined, but it was suspected to be related to a potential fault in the sbc board.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.